Obstructions to the existence of monotone Lagrangian embeddings into cotangent bundles of manifolds fibered over the circle
Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 1135-1175.

We extend the constructions and results of Damian to get topological obstructions to the existence of closed monotone Lagrangian embeddings into the cotangent bundle of a space which is the total space of a fibration over the circle.

On étend des constructions et des résultats obtenus par Damian afin d’obtenir des obstructions topologiques à l’existence de plongements lagrangiens monotones dans le fibré cotangent d’un espace fibré sur le cercle.

Received:
Accepted:
DOI: 10.5802/aif.2460
Classification: 57R17,  57R58,  57R70,  53D12
Keywords: Lagrangian embeddings, Floer homology, Novikov homology.
Gadbled, Agnès 1

1 Université Louis Pasteur Institut de recherche de mathématique avancée 7, rue René Descartes 67084 Strasbourg (France)
@article{AIF_2009__59_3_1135_0,
     author = {Gadbled, Agn\`es},
     title = {Obstructions to the existence of monotone {Lagrangian} embeddings into cotangent bundles of manifolds fibered over the circle},
     journal = {Annales de l'Institut Fourier},
     pages = {1135--1175},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {3},
     year = {2009},
     doi = {10.5802/aif.2460},
     zbl = {1186.57019},
     mrnumber = {2543665},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2460/}
}
TY  - JOUR
TI  - Obstructions to the existence of monotone Lagrangian embeddings into cotangent bundles of manifolds fibered over the circle
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 1135
EP  - 1175
VL  - 59
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2460/
UR  - https://zbmath.org/?q=an%3A1186.57019
UR  - https://www.ams.org/mathscinet-getitem?mr=2543665
UR  - https://doi.org/10.5802/aif.2460
DO  - 10.5802/aif.2460
LA  - en
ID  - AIF_2009__59_3_1135_0
ER  - 
%0 Journal Article
%T Obstructions to the existence of monotone Lagrangian embeddings into cotangent bundles of manifolds fibered over the circle
%J Annales de l'Institut Fourier
%D 2009
%P 1135-1175
%V 59
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2460
%R 10.5802/aif.2460
%G en
%F AIF_2009__59_3_1135_0
Gadbled, Agnès. Obstructions to the existence of monotone Lagrangian embeddings into cotangent bundles of manifolds fibered over the circle. Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 1135-1175. doi : 10.5802/aif.2460. https://aif.centre-mersenne.org/articles/10.5802/aif.2460/

[1] Arnolʼd, V. I. The first steps of symplectic topology, Uspekhi Mat. Nauk, Volume 41 (1986) no. 6 (252), p. 3-18, 229 | MR: 890489 | Zbl: 0618.58021

[2] Audin, Michèle Fibrés normaux d’immersions en dimension double, points doubles d’immersions lagrangiennes et plongements totalement réels, Comment. Math. Helv., Volume 63 (1988) no. 4, pp. 593-623 | Article | MR: 966952 | Zbl: 0666.57024

[3] Biran, Paul Lagrangian non-intersections, Geom. Funct. Anal., Volume 16 (2006) no. 2, pp. 279-326 | Article | MR: 2231465 | Zbl: 1099.53054

[4] Buhovski, Lev Homology of Lagrangian Submanifolds in Cotangent Bundles (arXiv:math/0312265) | Zbl: 1090.53063

[5] Damian, Mihai Constraints on exact Lagrangians in cotangent bundles of manifolds fibered over the circle (arXiv:0710.0511, to be published in Comment. Math. Helv.)

[6] Floer, Andreas Morse theory for Lagrangian intersections, J. Differential Geom., Volume 28 (1988) no. 3, pp. 513-547 | MR: 965228 | Zbl: 0674.57027

[7] Floer, Andreas The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math., Volume 41 (1988) no. 6, pp. 775-813 | Article | MR: 948771 | Zbl: 0633.53058

[8] Fukaya, Kenji; Seidel, Paul; Smith, Ivan Exact Lagrangian submanifolds in simply-connected cotangent bundles, Invent. Math., Volume 172 (2008) no. 1, pp. 1-27 | Article | MR: 2385665 | Zbl: 1140.53036

[9] Hind, Richard Lagrangian spheres in S 2 ×S 2 , Geom. Funct. Anal., Volume 14 (2004) no. 2, pp. 303-318 | Article | MR: 2060197 | Zbl: 1066.53129

[10] Lalonde, François; Sikorav, Jean-Claude Sous-variétés lagrangiennes et lagrangiennes exactes des fibrés cotangents, Comment. Math. Helv., Volume 66 (1991) no. 1, pp. 18-33 | Article | EuDML: 140221 | MR: 1090163 | Zbl: 0759.53022

[11] Latour, François Existence de 1-formes fermées non singulières dans une classe de cohomologie de de Rham, Inst. Hautes Études Sci. Publ. Math. (1994) no. 80, pp. 135-194 | Article | EuDML: 104099 | Numdam | MR: 1320607 | Zbl: 0837.58002

[12] Lê, Hông Vân; Ono, Kaoru Symplectic fixed points, the Calabi invariant and Novikov homology, Topology, Volume 34 (1995) no. 1, pp. 155-176 | Article | MR: 1308493 | Zbl: 0822.58019

[13] Levitt, Gilbert 1-formes fermées singulières et groupe fondamental, Invent. Math., Volume 88 (1987) no. 3, pp. 635-667 | Article | EuDML: 143470 | MR: 884804 | Zbl: 0594.57014

[14] Nadler, David Microlocal branes are constructible sheaves (arXiv:math/0612399) | Zbl: 1197.53116

[15] Novikov, S. P. Multivalued functions and functionals. An analogue of the Morse theory, Dokl. Akad. Nauk SSSR, Volume 260 (1981) no. 1, pp. 31-35 | MR: 630459 | Zbl: 0505.58011

[16] Oh, Yong-Geun Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks. I, Comm. Pure Appl. Math., Volume 46 (1993) no. 7, pp. 949-993 | Article | MR: 1223659 | Zbl: 0795.58019

[17] Oh, Yong-Geun Addendum to: Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks. I., Comm. Pure Appl. Math., Volume 48 (1995) no. 11, pp. 1299-1302 | Article | MR: 1367384 | Zbl: 0847.58036

[18] Oh, Yong-Geun Floer cohomology, spectral sequences, and the Maslov class of Lagrangian embeddings, Internat. Math. Res. Notices (1996) no. 7, pp. 305-346 | Article | MR: 1389956 | Zbl: 0858.58017

[19] Pazhitnov, A. V. Surgery on the Novikov complex, K-Theory, Volume 10 (1996) no. 4, pp. 323-412 | Article | MR: 1404410 | Zbl: 0861.57042

[20] Polterovich, Leonid Monotone Lagrange submanifolds of linear spaces and the Maslov class in cotangent bundles, Math. Z., Volume 207 (1991) no. 2, pp. 217-222 | Article | EuDML: 174266 | MR: 1109663 | Zbl: 0703.58018

[21] Ritter, Alexander F. Novikov-symplectic cohomology and exact Lagrangian embeddings (arXiv:0711.1396) | Zbl: pre05530196

[22] Sikorav, Jean-Claude Homologie de Novikov associée à une classe de cohomologie réelle de degré 1 (1987) (Ph. D. Thesis) | MR: 826424

[23] Viterbo, Claude Intersection de sous-variétés lagrangiennes, fonctionnelles d’action et indice des systèmes hamiltoniens, Bull. Soc. Math. France, Volume 115 (1987) no. 3, pp. 361-390 | EuDML: 87538 | Numdam | MR: 926533 | Zbl: 0639.58018

[24] Viterbo, Claude Functors and computations in Floer homology with applications. I, Geom. Funct. Anal., Volume 9 (1999) no. 5, pp. 985-1033 | Article | MR: 1726235 | Zbl: 0954.57015

Cited by Sources: